Please use this identifier to cite or link to this item: doi:10.22028/D291-30268
Volltext verfügbar? / Dokumentlieferung
Title: Discretizing Malliavin calculus
Author(s): Bender, Christian
Parczewski, Peter
Language: English
Title: Stochastic Processes and their Applications
Volume: 128
Issue: 8
Startpage: 2489
Endpage: 2537
Publisher/Platform: Elsevier Science
Year of Publication: 2018
Publikation type: Journal Article
DOI of the first publication: 10.1016/
URL of the first publication:
Link to this record: hdl:20.500.11880/28711
ISSN: 1879-209X
Date of registration: 17-Feb-2020
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Professorship: MI - Prof. Dr. Christian Bender
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.